# SDR DALA2022111807443

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 96,654 hours, 44,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERG. LIGHTS INOP ROWS 27-32.   REPLACED POWER SUPPLY M10568 AND BATTERY PACK. EMERG.LIGHTS TEST NML.
